# SDR USAA001243

- Difficulty date: August 14, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND EXTERIOR SKIN CRACKED TWO PLACES .5 INCH, UPPER HINGE CUTOUT EXTERIOR SKIN.  INSTALLED DOUBLER PER EA 67783.  (M)
